MathSciNet Relay Station
MathSciNet bibliographic data
MR1930192 (2003i:35244) 35Q53 (34C23 35B10 35Q51 37G99)
Li, Jibin; Liu, Zhengrong Traveling wave solutions for a class of nonlinear dispersive equations. Chinese Ann. Math. Ser. B 23 (2002), no. 3, 397–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement